# SDR LR7A2010103100139

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 33050122
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 4427 FOUND CABIN FLOOR CHINE CAP CORRODED AND CRACKED AT FS 815E TIE DOWN WELL.  NDT REPORT NO SE/911/2010.  REPLACED CHINE CAP IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
